Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 7, NWS Miami, FL

May 5, 2019Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 5, 2019, 6:28 PM EDT for Miami-Dade County, Florida. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2019, 6:28 PM EDT (22:28 UTC)
Expired
May 5, 2019, 7:15 PM EDT
In force
47 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 6:30 PM EDTHAIL 0.253 Nne Miami, FLOFF-DUTY NWS EMPLOYEE REPORTED PEA SIZED HAIL IN THE EDGEWATER AREA OF THE CITY OF MIAMI AT 630 PM EDT.
May 5, 6:43 PM EDTMARINE TSTM WIND 473 E Liberty City, FLTHE WXFLOW SITE AT MORNINGSIDE PARK /XMSP/ REPORTED A WIND GUST OF 47 MPH/41 KTS AT 643 PM EDT.
May 5, 6:55 PM EDTTSTM WND DMGLiberty City, FLSEVERAL SNAPCHAT PUBLIC REPORTS OF DOWNED TREES IN THE LIBERTY CITY AREA. TIME ESTIMATED FROM RADAR OF 655 PM EDT.
May 5, 6:56 PM EDTTSTM WND GST 482 Sse Liberty City, FLA WEATHERBUG STATION AT THE CITY OF MIAMI FIRE RESCUE STATION 6 REPORTED A 48 MPH WIND GUST AT 656 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1180 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS52 KMFL 052228
SVRMFL
FLC086-052315-
/O.NEW.KMFL.SV.W.0007.190505T2228Z-190505T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
628 PM EDT Sun May 5 2019

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 715 PM EDT.

* At 627 PM EDT, a severe thunderstorm was located over Port Of
  Miami, or over Miami, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Coral Gables and Surfside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
      2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2227Z 261DEG 15KT 2580 8018 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
3 follow-up statements
833 
WWUS52 KMFL 052244
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
644 PM EDT Sun May 5 2019

FLC086-052315-
/O.CON.KMFL.SV.W.0007.000000T0000Z-190505T2315Z/
Miami-Dade FL-
644 PM EDT Sun May 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN MIAMI-DADE COUNTY...

At 643 PM EDT, a severe thunderstorm was located over Downtown Miami,
or over Miami, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables and Surfside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
      2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2243Z 245DEG 13KT 2580 8020 

HAIL...1.00IN
WIND...60MPH
 
$$

SPM
719 
WWUS52 KMFL 052302
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
702 PM EDT Sun May 5 2019

FLC086-052315-
/O.CON.KMFL.SV.W.0007.000000T0000Z-190505T2315Z/
Miami-Dade FL-
702 PM EDT Sun May 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN MIAMI-DADE COUNTY...

At 701 PM EDT, a severe thunderstorm was located near Marlins Park, 
or over Miami, and is nearly stationary.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables and Surfside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
      2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2301Z 258DEG 4KT 2579 8024 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
339 
WWUS52 KMFL 052316
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
716 PM EDT Sun May 5 2019

FLC086-052325-
/O.EXP.KMFL.SV.W.0007.000000T0000Z-190505T2315Z/
Miami-Dade FL-
716 PM EDT Sun May 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
      2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2315Z 261DEG 15KT 2580 8017 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:24 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 5, 4:24 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
424 PM EDT Sun May 5 2019

.DISCUSSION...
Showers and thunderstorms have been developing across the Lake
region this afternoon, with some additional showers beginning to
develop across interior Miami-Dade and Broward counties. Mostly
clear skies during the day today have allowed temperatures to
climb into the upper 80s to low 90s across the area, increasing
the instability heading into this afternoon. Miami has already
tied the record high temperature at 91 degrees so far today.
Forecast soundings for this afternoon show CAPE near 2800-3000
J/kg, good lapse rates, cold 500mb temperatures of near -10
degrees, and an inverted V signature. These features are
supportive of gusty winds and perhaps some hail as they push
across the area. Although low level shear doesn't look super
impressive, a brief tornado or two cannot be ruled out near
boundary interactions. SPC does have a portion of the area along
the East Coast in a marginal risk again today. These thunderstorms
should diminish after heating loss later this evening.

Tonight a weak cold front currently situated across the Florida
Big Bend into the Gulf will continue pushing southward into
Central Florida. This could prompt some additional showers and
perhaps a few thunderstorms overnight across Central FL and even
the northern portions of South Florida. The cold front will become
weaker and more diffuse as it pushes further southward into the
area during the day on Monday. Showers and thunderstorms are
forecast again Monday afternoon, with the focus area generally
shifting further south than today due to the front. Storm should
again diminish after the loss of heating in the evening, although
a few showers will remain possible overnight as the front
continues to sag southward through the area.

By Tuesday the front will be stalling out somewhere across the
area as upper level flow becomes even more zonal. Chances for
showers and thunderstorms are a bit lower Tuesday through Thursday
as dry air works its way down the Peninsula in the wake of the
front. After Thursday, rain chances remain scattered into the
weekend as deeper moisture returns, but mid level ridging tries
to nudge over the area. Since the front is so weak, not much
relief in the way of cooler temperatures is expected, with high
temperatures forecast to range from the upper 80s to the low 90s
throughout the forecast period. The dry air in the wake of the
front will help the heat index come down a few degrees around mid
week.

&&

.MARINE...
A weak cold front will push into the area Monday before washing
out by Tuesday. Periods of showers and thunderstorms are expected
through the forecast period, with hazardous winds and seas
expected in and near thunderstorms. Otherwise, fairly benign
boating conditions are expected through the forecast period.

&&

.AVIATION...
The main threat of sub-VFR being convection to develop over the
interior later this afternoon and evening. A line of storms in the
Gulf is nearing APF this afternoon. As the convection moves near
the terminals, periods of MVFR are possible. If heavy rain were to
directly impact a terminal, brief bouts of IFR/LIFR are possible.
Conditions should improve to VFR overnight with another round of
afternoon showers and storms possible again Monday afternoon with
focus on the interior eastward.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  73  88  73  86 /  20  50  30  20
Fort Lauderdale  76  86  75  85 /  20  50  30  30
Miami            76  87  75  87 /  20  40  30  30
Naples           75  87  73  89 /  20  30  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...32/MM
MARINE...32/MM
AVIATION...02/RAG
Hazardous weather outlook, May 5, 4:47 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
447 PM EDT Sun May 5 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060900-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
447 PM EDT Sun May 5 2019

...Strong to Severe Thunderstorms This Afternoon...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Thunderstorms are possible across South Florida
this afternoon and evening. The strongest storms could produce gusty
winds, lightning, heavy rainfall, and hail. Funnel clouds are also
possible with strong storms that develop today.

Wind: The strongest thunderstorms could produce wind gusts up to 60
mph, mainly across Palm Beach County this afternoon.

Hail: The stronger thunderstorms that develop today could produce
hail up to the size of quarters.

Flooding: There is a reasonable threat of minor flooding of streets
and poor drainage areas across the east coast metro areas.

Waterspouts: There is a slight chance of waterspouts across the
Atlantic and Lake Okeechobee waters.

Temperatures: Heat index values of 100-102 degrees are possible this
afternoon across the interior Gulf Coast.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The chance of thunderstorms will continue through the early portion
of the week. The primary hazards will be lightning, gusty winds, and
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail, funnel clouds, and
flooding to the National Weather Service forecast office in Miami.

For more information, visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Special weather statement, May 5, 4:27 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Miami FL
427 PM EDT Sun May 5 2019

FLZ067-068-168-052045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
427 PM EDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 445 PM EDT...

* At 427 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Royal Palm Beach, or near
  Wellington, moving northeast at 35 mph.

* Wind gusts of 50 to 55 mph possible with this storm.

* Locations impacted include...
  West Palm Beach, Wellington, Palm Beach Gardens, Riviera Beach,
  Greenacres, Royal Palm Beach, Haverhill, Schall Circle, Royal Palm
  Estates, Lake Belvedere Estates, Golden Lakes, Loxahatchee Groves,
  The Acreage, Mangonia Park, Lakeside Green, Plantation Mobile Home
  Park, Stacey Street, Florida Gardens, Century Village and Cypress
  Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2661 8017 2669 8033 2685 8021 2675 8007
TIME...MOT...LOC 2027Z 219DEG 28KT 2675 8019

SPM
Local storm report, May 5, 4:32 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EDT SUN MAY 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     2 SE THE ACREAGE        26.75N  80.23W
05/05/2019  E50 MPH          PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORT OF A DOWNED TREE BY AN ESTIMATED
            45 TO 50 MPH WIND GUST IN THE ROYAL PALM BEACH AREA.

&&

EVENT NUMBER MFL1900053

RAG
Special weather statement, May 5, 4:39 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Miami FL
439 PM EDT Sun May 5 2019

FLZ067-068-168-052100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
439 PM EDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 500 PM EDT...

* At 439 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Village Of Golf, or over
  Boynton Beach, moving east at 25 mph.

* Wind gusts of 50 to 55 mph possible with this storm.

* Locations impacted include...
  Boca Raton, Boynton Beach, Delray Beach, Lake Worth, Palm Beach,
  Highland Beach, Ocean Ridge, Lantana, Atlantis, Village Of Golf,
  Kings Point, Dunes Road, Whisper Walk, Hypoluxo, South Palm Beach,
  Gulf Stream, Briny Breezes, Manalapan, Aberdeen and Aberdeen Golf
  Course.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2640 8019 2658 8022 2660 8003 2641 8004
TIME...MOT...LOC 2039Z 260DEG 20KT 2651 8013

SPM
Special weather statement, May 5, 4:53 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Miami FL
453 PM EDT Sun May 5 2019

FLZ067-068-071>074-168-172-173-052145-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
453 PM EDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
EASTERN PALM BEACH COUNTIES UNTIL 545 PM EDT...

* At 453 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Royal
  Palm Beach to near Mission Bay to Palm Springs North. Movement was
  northeast at 15 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, West Palm Beach, Pompano Beach, Davie,
  Miami Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach,
  Boynton Beach, Delray Beach, Tamarac, Wellington and Jupiter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2644 8003 2574 8012 2580 8052 2633 8033
      2695 8035 2696 8025 2696 8014 2697 8014
      2697 8003
TIME...MOT...LOC 2053Z 241DEG 13KT 2673 8025 2637 8027 2593 8036

HVN
Local storm report, May 5, 6:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
609 PM EDT SUN MAY 05 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     2 WNW BOYNTON BEACH     26.54N  80.12W
05/05/2019                   PALM BEACH         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND DAMAGE TO MANUFACTURED
            HOMES IN THE JAMAICA BAY NEIGHBORHOOD INCLUDING DOWNED
            FLAG POLES, BROKEN WINDOWS, AND TORN AWNINGS. RADAR
            ESTIMATED TIME OF 438 PM EDT AND WIND SPEED ESTIMATE OF
            AT LEAST 50 MPH.

&&

EVENT NUMBER MFL1900054

RAG
Special weather statement, May 5, 6:10 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
610 PM EDT Sun May 5 2019

FLZ074-173-052245-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
610 PM EDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
645 PM EDT...

* At 610 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Liberty City, or near Miami,
  moving northeast at 30 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Coral Gables, Surfside, Virginia Key,
  North Miami, North Miami Beach, Aventura, Hialeah Gardens, Sunny
  Isles Beach, Opa-Locka, Miami Springs, Miami Shores, North Bay
  Village, West Miami, El Portal, Medley, Gladeview and Westview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8004 2575 8006 2569 8026 2586 8033
      2601 8004
TIME...MOT...LOC 2210Z 246DEG 27KT 2581 8022

SPM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 1:39 PM EDTSpecial Weather StatementMFLGlades51 min
May 5, 2:28 PM EDTSpecial Weather StatementMFLGlades47 min
May 5, 2:58 PM EDTSpecial Marine WarningMFL62 min
May 5, 3:22 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 5, 3:46 PM EDTSpecial Weather StatementMFLPalm Beach44 min
May 5, 3:59 PM EDTSevere Thunderstorm WarningMFLPalm Beach33 min
May 5, 4:05 PM EDTSpecial Weather StatementMFLBroward, Palm Beach55 min
May 5, 4:20 PM EDTSpecial Marine WarningMFL115 min
May 5, 4:27 PM EDTSpecial Weather StatementMFLPalm Beach18 min
May 5, 4:39 PM EDTSpecial Weather StatementMFLPalm Beach21 min
May 5, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
May 5, 6:10 PM EDTSpecial Weather StatementMFLMiami-Dade35 min
May 5, 6:13 PM EDTSpecial Marine WarningMFL47 min
May 5, 6:26 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
May 5, 6:41 PM EDTSpecial Weather StatementMFLMiami-Dade64 min
May 5, 6:58 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
May 5, 7:05 PM EDTSpecial Marine WarningMFL55 min
May 5, 7:39 PM EDTSpecial Weather StatementMFLMiami-Dade66 min
May 5, 7:51 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.